# SDR 08FDEA01597

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A546114000000
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 423 CL IS WORN FROM FRETTING AT TWO LOCATIONS FRONT AND BACK.  REMOVED DAMAGE REF A300-600 SRM 51-73-10.  ORIGINAL THICKNESS .078.  REMAINING THICKNESS .052.  REMOVED .026.  BEYOND LIMITS REF A300-600 SRM 54-52-51.  FABRICATED DOUBLER AND FILLER REF A300-600 SRM 54-52-51, FIG 203.  CUT OUT DAMAGE REF A300-600 SRM 54-52-51.  ALODINED REF A300-600 SRM 51-21-10.  PRIMED REF A300-600 SRM 51-23-10.  INSTALLED DOUBLER AND FILLER REF A300-600 51-40-21, PARA 5.  PAINTED REF A300-600 SRM 51-23-10.
